2014 Patient Education Day

Location: America's Center, 701 Convention Plaza, St. Louis, MO 63101
Time: 10:00 AM – 6:00PM

Register Online Now for this FREE event 

Download a registration form to share with your support group
(Complimentary registration does not include CE credits for medical professionals)

Already registered? Join us on Facebook to share your story with other attendees.

To view recordings of last year's program, click here

Sunday, June 8, 2014             Patient Education Day Agenda 

10:00 – 10:15 am

Welcome:  SNMMI Patient Advocacy Advisory Board Chair

Josh Mailman, President of NorCal CarciNET Community

Receive a warm welcome and meet your Buddy, who will guide you through the meeting.  A map of the building and breakout session rooms will also be provided. A brief video on the importance of awareness and outreach will be shown.

10:15 – 10:45am

How Can Nuclear Medicine and Molecular Imaging Help You?

David Gilmore, MS, CNMT, RT (R)(N), Professor Nuclear Medicine, Regis College, Boston

10:45 – 11:00 am

15-MINUTE BREAK

11:00 – 11:30 am

Safety of Nuclear Medicine:  What Do You Need to Know About Radiation and Nuclear Medicine?

Fred Fahey, DSc, Director of Nuclear Medicine, Boston Children’s Hospital

11:30 – 11:40 am

10-MINUTE BREAK

11:40 – 12:40 pm

Exhibit Hall Tour (paired with your Patient Advocate Liaison)

Get a walk-through of the exhibit floor, as well as see showcases on new technology and meet the representatives from key pharmaceutical and equipment manufacturing companies

12:40 – 12:50 pm

10-MINUTE BREAK

12:50 – 2:00 pm

 

Patient Lunch with Technologists:  SNMMI - TS Plenary

Get an interesting perspective on nuclear medicine from a patient.  Lunch is provided.

2:00 – 2:15 pm

15-MINUTE BREAK

 

2:15 – 3:15 pm

 

 

 

Patient and Physician Partnerships

A panel of patients and their physicians will talk about their partnerships and how patient empowerment and patient involvement has improved their care management. 

  • Moderator: Tom Engle

  • Jeffrey Olsen, M.D. and Guest

  • TBA and Guest

  • Irini E. Veronikis, M.D. and Theresa Wickerham

  • Richard Baum, M.D. Ph.D. and Josh Mailman

 

3:15 – 3:30 pm  15-MINUTE BREAK

 

3:30 – 6:00 pm

Breakout Sessions 

  1. Get the Scoop on Colorectal Cancer Imaging and Therapy

  2. Targeting Metastatic Prostate Cancer – Update and Empowerment 

  3. The Nitty Gritty of Thyroid Cancer I131 Ablation – Interactive

  4. Think Zebra: The Future of Imaging and Therapy for Neuroendocrine Tumors 

7:00 – 8:30 pm

 

 

 

Poster Hall Mixer - Exhibit Hall

You are welcome to stop by for light refreshments and meet the people behind the posters that will show the latest research innovations in nuclear medicine and molecular imaging.  Ask questions about the cutting-edge technology and how it can help patients.